Digestive System Channel
Topics
Medications
Quicklinks
Related Channels

Drug Interactions With Telbivudine

More Details on Drug Interactions With Telbivudine

The following sections explain in detail the potentially negative reactions that can occur when telbivudine is combined with any of the drugs listed above.
 
Fibrates
Telbivudine and fibrates can cause muscle problems (myopathy), such as muscle weakness, pain, or tenderness. Theoretically, taking these medicines together could increase your risk for such problems. Let your healthcare provider know if you experience any signs of myopathy during telbivudine treatment.
 
Interferon Medicines
Combining telbivudine with an interferon medicine may increase your risk for potentially serious nerve problems. Talk to your healthcare provider about this reaction before taking telbivudine with an interferon medicine. Telbivudine should not be used in combination with certain interferon medicines.
 
Niacin
Both telbivudine and niacin can cause muscle problems, and taking the medicines together could increase the risk for such problems. Let your healthcare provider know if you experience any signs of muscle problems during telbivudine treatment, including muscle weakness, tenderness, or pain.
 
Statin Medications
Telbivudine and statins can cause muscle problems (myopathy), such as muscle weakness, pain, or tenderness. Taking these medicines together could increase your risk for such problems. Talk to your healthcare provider before taking these medicines together. Also, let your healthcare provider know if you experience any signs of myopathy during telbivudine treatment.
 

Final Thoughts

It is possible that not all telbivudine drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.
 

Telbivudine Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.